Structural theorems for the S -asymptotic and quasiasymptotic of distributions.

Pilipović, S.; Stanković, B.

Mathematica Pannonica (1993)

  • Volume: 4, Issue: 1, page 23-35
  • ISSN: 0865-2090

How to cite


Pilipović, S., and Stanković, B.. "Structural theorems for the -asymptotic and quasiasymptotic of distributions.." Mathematica Pannonica 4.1 (1993): 23-35. <>.

author = {Pilipović, S., Stanković, B.},
journal = {Mathematica Pannonica},
keywords = {-asymptotic; quasiasymptotic of distributions; -asymptotic},
language = {eng},
number = {1},
pages = {23-35},
publisher = {University of Miskolc},
title = {Structural theorems for the -asymptotic and quasiasymptotic of distributions.},
url = {},
volume = {4},
year = {1993},

AU - Pilipović, S.
AU - Stanković, B.
TI - Structural theorems for the -asymptotic and quasiasymptotic of distributions.
JO - Mathematica Pannonica
PY - 1993
PB - University of Miskolc
VL - 4
IS - 1
SP - 23
EP - 35
LA - eng
KW - -asymptotic; quasiasymptotic of distributions; -asymptotic
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.